A riemannian metric on the equilibrium manifold
Under the assumption that the utility function is real analytic, we construct a complete metric on the equilibrium manifold with fixed total resources such that a minimal geodesic joining any two regular equilibria intersects the set of critical equilibria in a finite number of points.
Volume (Year): 4 (2005)
Issue (Month): 7 ()
|Contact details of provider:|| |
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Mas-Colell,Andreu, 1990.
"The Theory of General Economic Equilibrium,"
Cambridge University Press, number 9780521388702.
- Mas-Colell,Andreu, 1985. "The Theory of General Economic Equilibrium," Cambridge Books, Cambridge University Press, number 9780521265140, February.
- Balasko, Yves, 1992. "The set of regular equilibria," Journal of Economic Theory, Elsevier, vol. 58(1), pages 1-8, October.
- Kannai, Yakar, 1974. "Approximation of convex preferences," Journal of Mathematical Economics, Elsevier, vol. 1(2), pages 101-106, August. Full references (including those not matched with items on IDEAS)